# SDR 96ZZZM513

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Entry Door
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD ENTRY DOOR EXTERIOR SKIN CRACKED AND BENT AT UPPER HINGE CUTOUT.  REMOVED INNER SKIN PANEL AS PER SRM 52-40-2.  ROUTED OUT CRACKS FWD ENTRY DOOR EXTERIOR SKIN UPPER HINGE AS PER SRM 51-10-1.  FABRICATED DOUBLER .063 2024-T3 9 INCH BY 12 INCH PO NR 9317973 LOT NR 127-432 AS PER SRM 52-40-2.  TREATED AND PRIMED REPAIR PARTS AS PER SRM 51-10-2.  INSTALL REPAIR PARTS WITH FAYING SURFACE SEAL AND FILLET SEAL AS PER SRM 53-30-4 AND 52-40-2.  INSTALL PANEL PLATE INNER SKIN, REMOVED ON NR 1 STEP PER SRM 51-30-2.
